# SDR REXA2016011600037

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 5,448 hours, 3,625 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVI DOOR HANDLE HOUSING HAS AN INDICATION NOTED AT THE BASE OF THE HANDLE SHAFT, FWD & AFT SIDES AT 90% FSH.  FAILED NDT INSPECTION.  R & R AVI DOOR HANDLE HOUSING IAW SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-25-01-001-001-A01, AMM 51-23-00-390-813, 52-42-02-000 400-801-A01 & 52-42-00-710-801-A01.
